# SDR UALA2012070203518

- Difficulty date: June 29, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 66,272 hours, 24,649 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 908
- Condition: Discharged
- Location: Master
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY CHARGES STATUS MESSAGE.  REMOVED AND REPLACED MAIN BATTERY AND REMOVED AND REPLACED MAIN BATTERY CHARGER.
